# SDR A6WA200840266

- Difficulty date: March 24, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Corroded
- Location: Ground Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 200 INSIDE AC GROUND POWER DOOR (122BR), CORROSION WAS FOUND ON FWD SIDE.  (M)  CORROSION REMOVED IAW SRM 51-21-06.
